Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Trying to conceive, took a shot of nuristerate, still no help. Tender breasts, tiredness, delayed periods. Reasons ?

Hi Dr, I have a query! I ve been trying 2 conceive! Last year in may I took a shot of nuristerate I took it until I had 2 return 4 my ada follow up which was in september then I stopped! Since den I ve been trying 2 concieve! I didn t get my period till january dis year I thot I was pregnant but I wasn t! I tried concieving till end of april then I gave up n went 2 get da injection again but I didn t go back 4 my follow up till now! I thot I was pregnat, my breast were tender, my back n waist were hurting, was always tired n I still am, didn t get my period since then but I got my period in august! My breasts r still tender n I still suffer from sleeping! What could dis be? Will I concieve anytime soon?
Asked On : Sun, 9 Sep 2012
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Infertility Specialist 's  Response
I actually searched over internet & could not find the contents of nuristerate. But seeing the description in your query, it appears to be progesterone. Its better to consult infertility specialist to get proper treatment & faster conception.
Answered: Tue, 2 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor